# SDR DXTA200802855

- Difficulty date: February 9, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,061 hours, 5,534 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Weak
- Location: Uplock Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE GEAR UNSAFE LIGHT ILLUMINATES AFTER THE GEAR HANDLE IS PLACED IN THE UP POSITION. THE HYD PRESS AND STAB MISCOMPARE ANNUNCIATOR ALSO ILLUMINATE. PULLING THE HYD CONT CB, DOES NOT DROP ANY LANDING GEAR ASSEMBLIES OR EXTINGUISH THE UNLOCK LIGHT.  TROUBLESHOT TO THE RT UPLOCK ACTUATOR, SPRING TOO WEAK TO ENGAGE HOOK FULLY.  REMOVED AND REPLACED SPRING.  OPS CHECK GOOD IAW MM CH 32-30-05
